Skip to content
My WebMD Sign In, Sign Up
Help with Hair Loss!
avatar
An_251721 posted:
Repost--Sorry I didn't want a poll, just feedback!

I would like to know if anyone has experienced hair loss while using betaseron and if so, do you have any suggestions or remedies to stop it?
Reply
 
avatar
hackwriter responded:
Dear Anon,

Hair loss is a side effect of many of our disease-modifying therapies, I experienced it while on Copaxone. There isn't anything we can do about it, except perhaps change therapies.

Another thing to consider is that other drugs also cause hair loss, as well some medical conditions such as thyroid disorders, alopecia, some skin disorders, and heart conditions, not to mention the drugs used to treat them all. If you are taking other medications besides Betaseron or have any of those disorders mentioned above, you might discuss this with your doctor.

Kim
 
avatar
GoldenTigress7 replied to hackwriter's response:
Thanks so much Kim for your response. I'm not taking any thing else, but I thinking about switching to the new texidera pill.


Featuring Experts

Neil S. Lava, MD, is the director of the multiple sclerosis clinic at Emory University in Atlanta. He has been treating multiple sclerosis patients si...More

Helpful Tips

Help Our Community & Experts Help You - Please Read
Welcome to the WebMD Multiple Sclerosis Community! Please don't respond to this discussion. Instead, please read before you start your ... More
Was this Helpful?
105 of 107 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.